Sweet Poison

If you have ever wonder why sclerosis and connective tissue dis-eases are on the rise then please read the following story:


"In October of 2001, my sister started getting very sick. She had stomach spasms and she was having a hard time getting around. Walking was a major chore.

It took everything she had just to get out of bed; she was in so much pain.

By March 2002, she had undergone several tissue and muscle biopsies and was on 24 various prescription medications. 

The doctors could not determine what was wrong with her.  She was in so much pain, and so sick she just knew she was dying.

She put her house, bank accounts, life insurance, etc., in her oldest daughter’s name, and made sure that her younger children were to be taken care of.

She also wanted her last hooray, so she planned a trip to Florida (in a wheelchair)for March 22nd.

On March 19, I called her to ask how her most recent tests went, and she said they didn’t find anything on the test, but they believe she had multiple sclerosis or MS.

I recalled an article a friend of mine e-mailed to me and I asked my sister if she drank diet soda?

She told me that she did.
 
As a matter of fact, she was getting ready to crack one open that moment.

I told her not to open it, and to stop drinking the diet soda!  I e-mailed her the article my friend, a lawyer, had sent.

My sister called me within 32 hours after our phone conversation and told me she had stopped drinking the diet soda AND she could walk!   The muscle spasms went away. She said she didn’t feel 100% but, she sure felt a lot better.

She told me she was going to her doctor with this article and would call me when she got home.

Well, she called me, and said her doctor was amazed!
He is going to call all of his MS patients to find out if they consume artificial sweeteners of any kind.

In a nutshell, she was being poisoned by the Aspartame in the diet soda…and literally dying a slow and miserable death.

When she got to Florida March 22, all she had to take was one pill, and that was a pill for the Aspartame poisoning!

She is well on her way to a complete recovery.

And she is walking!

No wheelchair!"


This article saved her life.

If it says ‘SUGAR FREE’ on the label;
DO NOT EVEN THINK ABOUT IT!

At the WORLD ENVIRONMENTAL CONFERENCE on ‘ASPARTAME,’ marketed as ‘Nutra Sweet,’ ‘Equal,’ and ‘Spoonful’ the keynote address by the EPA, announced that in the United States in 2001 there is an epidemic of multiple sclerosis and systemic lupus.

The speaker stated that it was difficult to determine exactly what toxin was causing this to be rampant.

The toxin was Aspartame!

I will explain why Aspartame is so dangerous: 

When the temperature of this sweetener exceeds 86 degrees F, the wood alcohol in ASPARTAME converts to formaldehyde and then to formic acid, which in turn causes systemic metabolic acidosis. Formic acid is the poison found in the sting of fire ants.

The methanol toxicity mimics, among other conditions, multiple sclerosis and systemic lupus all inflammatory conditions from dietary and metabolic acid.

Many people have been diagnosed in error. 

Although multiple sclerosis is not a death sentence, Methanol toxicity is!

Systemic lupus has become almost as rampant as multiple sclerosis, especially with Diet Coke and Diet Pepsi drinkers. 

The victim usually does not know that the Aspartame is the culprit..  He or she continues its use; irritating the connective tissue to such a degree that it may become a life-threatening condition.

I have seen patients with systemic lupus become asymptotic, once taken off diet sodas.

In cases of those diagnosed with Multiple Sclerosis, most of the symptoms disappear. I have seen many cases where vision loss returned and hearing loss improved markedly.

This also applies to cases of tinnitus and fibromyalgia.  I state, "If you are using ASPARTAME (Nutra Sweet, Equal, Spoonful, etc.) and you suffer from the acidic symptoms of fibromyalgia spasms, shooting pains, numbness in your legs, cramps,
vertigo, dizziness, headaches, tinnitus, joint pain, unexplainable depression, anxiety attacks, slurred speech, blurred vision, or memory loss you probably have ASPARTAME poisoning!"

The most important question is, ‘Is it reversible?’
The answer is a resounding Yes! Yes! Yes!

STOP drinking sodas and diet sodas and be alert for Aspartame on food labels!

Many products are fortified with it! 
This is a serious problem.

Acidic diet soda is NOT a diet product! It is a chemically altered, multiple deionized SODIUM and ASPARTAME containing product that actually makes you crave carbohydrates. 

It is far more likely to make you GAIN weight!

These products also contain formaldehyde, which stores in the fatty tissues, particularly in the hips and thighs. Formaldehyde is an absolute acidic nuero-toxin and is used primarily to preserve ’tissue specimens.’

Many products you are using every day contain this chemical and it is being stored in the connective and fatty tissues!

Aspartame is especially dangerous for diabetics who are already over-acid with sugar.  Aspartame drives the serum blood sugars out of control.

Thus, diabetics may suffer acute memory loss due to the fact that aspartic acid and phenylalanine are NEURO-TOXIC when taken without the other amino acids necessary for a good balance.

Treating diabetes is all about maintaining the alkaline design of the body.

Especially with diabetics, the Aspartame passes the blood/brain barrier and it then deteriorates the neurons of the brain; causing various levels of brain damage, seizures,
depression, manic depression, panic attacks, uncontrollable anger and rage.

Consumption of Aspartame causes these same symptoms in non-diabetics as well.

Documentation and observation also reveal that thousands of children diagnosed with ADD and ADHD have had complete turnarounds in their behavior when these acidic chemicals have been removed from the diet.

So called ‘behavior modification prescription drugs’ (Ritalin and others ) are no longer needed.

Truth be told, they were never NEEDED in the first place! 

Most of these children were being ‘poisoned’ on a daily basis with the very foods that were ‘better for them than sugar.’

It is also suspected that the Aspartame in thousands of pallets of Diet Coke and Diet Pepsi consumed by men and women fighting in the Gulf War, may be partially to blame for the well-known Gulf War Syndrome.

Aspartame can cause birth defects, i.e. mental retardation, if taken at the time of conception and during early pregnancy.

Children are especially at risk for neurological disorders and should NEVER be given artificial sweeteners. 

There are many different case histories that relate to children suffering grand mal seizures and other neurological disturbances directly caused by the use of this acidic deadly poison.

Please read the labels before purchasing any food, drink or dietary supplement to make sure it is free of sugar and dietary sugars – especially the artificial acidic sweetener Aspartame.  The quality and quantity of your life may depend on it.
As someone that looks to improve their health we are pleased to offer you this free audio, an excerpt of a powerful two hour interview with Dr Robert O. Young and Anthony Robbins. (it is free to listen!)

Click here to listen: http://www.1shoppingcart.com/app/?Clk=1870270

I trust you’ll enjoy this…

Not part of our healing alkaline community?
Visit our website at:

www.phmiracleliving.com

To learn more about the science of Dr. Robert and Shelley Young go to:

www.articlesofhealth.blogspot.com

‘Miracles happen not in opposition to nature, but in opposition to what we know of nature.’  St. Augustine

‘Any sufficiently advanced technology is indistinguishable from magic’   ….Arthur C. Clarke

‘There are only two ways to live your life.  One, is as though there are no miracles.  The other is as though everything is a miracle.’  Albert Einstein

pH Miracle Living Center
16390 Dia Del Sol
Valley Center, California 92082 US

© Copyright 2008 – Dr. Robert O. Young
All rights are reserved. Content may be reproduced, downloaded, disseminated,
or transferred, for single use, or by nonprofit organizations for educational
purposes, if correct attribution is made to Dr. Robert O. Young.

Connect with us on Facebook and MySpace:
Dr. Robert O. Young:

http://www.facebook.com/people/Young_Robert/1294968067
http://myspace.com/drrobertoyoung

Shelley Young:
http://www.facebook.com/profile.php?id=691213155

Leave a Reply

*